| Model Number |
DEFECT GAUGE, Ø30MM GRAFT ANGLE LEG |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed.One unpackaged ar-9673-30a serial/batch number 37621938 was received for investigation.Visual evaluation found that the device was bend.The most likely cause for the reported failure can be attributed to wear and tear.
Event or Problem Description
On 3/13/2023, it was reported by a sales representative via email that an ar-9673-30a glenoid defect gauge bent and would not go through the guide handle.No further information was provided.Additional information received on 3/14/2023: this was discovered during an rtsa procedure on (b)(6) 2023 and completed as expected, the case was not affected by the bent glenoid gauge.